Journal article icon

Journal article

UNIVERSALITY OF SURFACE EXPONENTS OF SELF-AVOIDING WALKS ON A MANHATTAN LATTICE

Abstract:
The authors use phenomenological renormalization group techniques to study the bulk and surface properties of self-avoiding walks on a Manhattan lattice. They find that, as is the case for the bulk exponents, the underlying bond directionality does not change the universality class of the surface exponents relative to undirected lattices. They also obtain an estimate for the position of the binding transition.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/24/8/026

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
24
Issue:
8
Pages:
1867-1874
Publication date:
1991-04-21
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:d6aab6f7-cccd-440c-8e58-97687df8c6e2
Source identifiers:
19578
Local pid:
pubs:19578

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP